×

Found 413 Documents (Results 1–100)

Shape differentiability of Lagrangians and application to overdetermined problems. (English) Zbl 1505.74094

Itou, Hiromichi (ed.) et al., Mathematical analysis of continuum mechanics and industrial applications III. Proceedings of the international conference, CoMFoS18, Kyoto, Japan, June 13–15, 2018. Singapore: Springer. Math. Ind. (Tokyo) 34, 97-110 (2020).
MSC:  74H75
PDFBibTeX XMLCite
Full Text: DOI

Shape reconstruction in a non-linear problem. (English) Zbl 1465.35409

Seck, Diaraf (ed.) et al., Nonlinear analysis, geometry and applications. Proceedings of the first biennial international research symposium, NLAGA-BIRS, Dakar, Senegal, June 24–28, 2019. Cham: Birkhäuser. Trends Math., 379-397 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Coupling between shape gradient and topological derivative in 2D incompressible Navier-Stokes flows. (English) Zbl 1462.35252

Seck, Diaraf (ed.) et al., Nonlinear analysis, geometry and applications. Proceedings of the first biennial international research symposium, NLAGA-BIRS, Dakar, Senegal, June 24–28, 2019. Cham: Birkhäuser. Trends Math., 359-377 (2020).
PDFBibTeX XMLCite
Full Text: DOI

An introduction to the topological derivative method. (English) Zbl 1444.49001

SpringerBriefs in Mathematics. Cham: Springer (ISBN 978-3-030-36914-9/pbk; 978-3-030-36915-6/ebook). x, 114 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI

Applications of the topological derivative method. (English) Zbl 1460.74001

Studies in Systems, Decision and Control 188. Cham: Springer (ISBN 978-3-030-05431-1/hbk; 978-3-030-05432-8/ebook). xiv, 212 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software